# SDR CALA2017010600015

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 60,126 hours, 21,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A8130U38
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD ENTRY STRUCTURE, STRINGER 4L IS DAMAGED AND HAS 1.5" CRACK AT BS 303.9. INSTALLED NEW STRINGER WEB P/N 141A8130U38 AND FABRICATED GUSSET STRAP FROM 7075-T6 .063" REF BAC DWG 141A8130 ITEM 9, INSTALLED REF SRM 51-40-02.
